# SDR DALA2024071907296

- Difficulty date: July 18, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 57,830 hours, 30,247 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3140 DAMAGED NOSE FWD FUSELAGE FR & SKIN AT FR8 LEVEL, BTWN Y175 & Y520, CLOSE TO JACKING POINT. CORRECTIVE ACTION: REPAIRED PER ERA 619030-14. (0454265)
